# SDR SWAA2021072681084

- Difficulty date: June 8, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX AT RT WING ; 2021-269602 / [01] TOOL USED P/N:NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22 AND P/N: 38DL PLUS; S/N: 120398603; DUE DATE: 22-JUL-21.; [02] TOOL PN:700-113-10 S/N:0019289 DUE DATE:25MAR22; [03] TOOL USED P/N: 45MG; S/N: 130060401; DUE DATE: 22-APR-22.; [04] TOOL USED CALIPER PN: 700-113-10; SN:0019289; CAL DUE DATE: 25 MAR 22.; [05] TOOL USED CALIPER PN: 700-113-10; SN: 0033205; CAL DUE DATE: 29 JUL 21; [06] SUMMARY EA 21-157-01795 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS SUBTASK TO FAULT TTG8Q005D7GB.; [07] REPAIR FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX AT RT WING IAW EA# 21-157-01795 FAULT TTG81005PVFE AND EA# 21-157-01795 WIP1 FAULT TT8Q005KWWS; [08] REPAIRED FRONT SPAR WEB LOCATED FUEL BOOST PUMP IFSS 120 APPROX AT RT WING IAW EA# 21-157-01795 FAULT TTG81005PVFE AND EA# 21-157-01795 WIP1 FAULT TT8Q005KWWS RII ACCOMPLISHED
